# SDR AALA201909179019

- Difficulty date: August 28, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNACE: CORROSION ON AFT WET AREA FLOOR INTERCOSTAL AT BS 950 AT RBL 51. REPLACED INTERCOSTAL PER 51-00-05-1.
